Ask an expert
Question

21 Jul 2008

cilift
I saw my doctor on Friday who prescribed Cilift for me for depression. I have had nausea, tremors, sweating and some of the other side effects described in the insert. Will these continue while I am on Cilift or will they go away ?
Answer 446 views
Expert
CyberShrink
cybershrink

01 Jan 0001

On most drugs, including Cilift, side-effects are at their worset in the first week or two, as one's body gets used to them. Generally, most people find they settle down on CIlift and that the side-effects either go away, or reduce to manageable levels, and they find the drug really very helpful
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.